# SDR GTIA2024031237988

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N945NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10594
- Aircraft time: 9,607 hours, 4,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR DETECTED ON DESCENT INTO ATL .FUME ELEMINATION PROCEDURES FOLLOWED PACK 1 PLACED OFF ODOR QUICKLY DISSIPATED -PER TSM 05-50-00-810-831-A PERFORMED STEP 4 SUBTASK 2A IAW AMM 49-00-00, STEP 4 (2) A IAW AMM 71-00-00, & STEP 4 (3) A IAW AMM 71-00-00. NO DEFECTS, FUMES OR ODORS NOTED AT THIS TIME. A/C OK FOR SVC. OPS CHECK GOOD
